# SDR CA110831004

- Difficulty date: August 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 767-38E
- Aircraft time: 80,152 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL POP IN FORWARD GALLEY, SIMULTANEOUS WITH GALLEY COOLER START, F/A SUSPECTED THE GALLEY COOLER AND TURNED THE COOLER OFF.  NO EVIDENCE OF ELECTRICAL ARCING OR ELECTRICAL ODOR.  REPORTED TO MX ON ARRIVAL, MX INVESTIGATION FOLLOWED.  CHILLER AIR FILTER CLEANED.  FOUND NR 2 COFFEEMAKER ARCING AND REPLACED.
